# SDR YENA20110204193

- Difficulty date: February 4, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 35,135 hours, 13,213 cycles
- System (JASC): 2330 · Entertainment System
- Part: Display
- Part number: 50402100001
- Part serial: 3186126
- Condition: Malfunctioned
- Location: Cabin
- Part time: 35,135 hours, 13,213 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 346 SRQ-JFK, HOT SMELL COMING FROM EYELET VENT NEAR FRONT GALLEY.  ACCOMPLISHED TSM 24-00-00-810 AND INSPECTION PER 23-39-00-810-801 AND FOUND VDU AT 2E TO HAVE AN ELECTRICAL ODOR.  REPLACED VDU OPS CHECK NORMAL.
